# SDR GTIA2019022803197

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 46,634 hours, 21,447 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B, A

## Discrepancy

FL 330 FA CALLED WITH SMELL OF GAS IN BACK OF AIRCRAFT. RAN FUME EVENT IN SUPP. PROCEDURE. DID NOT DISAPATE, DIVERT TO LAS, PER DX APU WAS RUNNING FOR GEN 1 INOP-T/S IAW TSM 05-50-00-810-831-A DECISION TALBLE POINTS TO HYD. LEAK. DURING INSPECTION FOUND AFT CARGO DOOR AFT HYD. ACTUATOR LEAKING DURING OPERATION AND TO BE SOURCE OF ODOR. REMOVED AND REPLACED AFT CARGO DOOR AFT HYD. ACTUATOR IAW AMM 52-36-18 OPS AND LEAK CHECK GOOD. PERFORMED ENG RUNS AND PACK 1 AND 2 CHECK IAW AMM 71-00-00 NO ODDAR NOTED A/C OK FOR CONTINUED SERVICE.
